# SDR SWAA2013101421164

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 41,290 hours, 28,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 201804
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS WIRE OUT OF POSITION AT ROW 27.  REPAIRED WIRE IAW SWPM.
